The extension problem for Lee and Euclidean weights - Université de Toulon Access content directly
Journal Articles Journal of Algebra Combinatorics Discrete Structures and Applications Year : 2017

The extension problem for Lee and Euclidean weights

Jay Wood
  • Function : Author

Dates and versions

hal-01812750 , version 1 (11-06-2018)

Identifiers

Cite

Philippe Langevin, Jay Wood. The extension problem for Lee and Euclidean weights. Journal of Algebra Combinatorics Discrete Structures and Applications, 2017, 4 (2), pp.207 - 207. ⟨10.13069/jacodesmath.284970⟩. ⟨hal-01812750⟩

Collections

UNIV-TLN IMATH
57 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More